Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4997

Title: Cubic Liénard equations with quadratic damping having two antisaddles
Authors: Kooij, R.
LI, Chengzhi
Issue Date: 2000
Publisher: Birkhäuser Basel
Citation: Qualitative theory of dynamical systems, 1(2). p. 163-211
URI: http://hdl.handle.net/1942/4997
ISSN: 1575-5460
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.